# SDR 2003FA0000653

- Difficulty date: June 23, 2003
- Submitted: June 23, 2003
- Operation: General aviation
- Aircraft: N420CE
- Make and model: Israel ASTRA SPX
- Aircraft serial: 139
- Aircraft time: 698 hours, 389 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED INTRANSIT LIGHT STAYED ON AFTER SELECTING GEAR UP.  RIGGED RT MLG INBOARD DOOR AND RIGGED RT AND LT OUTBOARD.   MLG DOORS IAW MM 32-10-07.   FUNCTIONAL CHECKED GOOD.
